<  Back to the Polytechnique Montréal portal

H2 filtering for non-linear singularly perturbed systems

M. D. S. Aliyu and El-Kébir Boukas

Article (2011)

An external link is available for this item
Department: Department of Mechanical Engineering
PolyPublie URL: https://publications.polymtl.ca/17362/
Journal Title: IET Control Theory and Applications (vol. 5, no. 17)
Publisher: IET
DOI: 10.1049/iet-cta.2010.0390
Official URL: https://doi.org/10.1049/iet-cta.2010.0390
Date Deposited: 18 Apr 2023 15:11
Last Modified: 18 Apr 2023 15:11
Cite in APA 7: Aliyu, M. D. S., & Boukas, E.-K. (2011). H2 filtering for non-linear singularly perturbed systems. IET Control Theory and Applications, 5(17), 2023-2032. https://doi.org/10.1049/iet-cta.2010.0390



Repository Staff Only

View Item View Item